Bounded Linear Operators on Quasi Normed Spaces

Helmi Firdaus(1*), Supama Supama(2)

(1) Universitas Gadjah Mada
(2) Universitas Gadjah Mada
(*) Corresponding Author


In this paper, we discuss about bounded and continous linear operators on quasi normed spaces. We deduce that bounded linear operators spaces are quasi normed spaces and observe their completeness. At the end of this paper, we deduce dual spaces of quasi normed spaces and observe their completeness.


Quasi normed spaces; Bounded linear operators spaces; Completeness

Full Text:

PDF Firdaus


Aoki, T., 1942, Locally Bounded Linear Topological Spaces, Proceedings of Imperial Academy Tokyo, 18, pp. 588-594.

Banach, S., 1932, Theorie des Operations Linearies, Chelsea, New York.

Hyers, D.H., 1939, Locally Bounded Linear Topological Spaces, Revista de Ciencias, 41, pp. 555-574.

Kalton, N., 2003, Quasi-Banach Spaces, Handbook of Geometry of Banach Spaces, 2, pp. 1101-1127.

Kalton, N., Peck, N., and Roberts, J., 1985, An F-Space Sampler, Cambridge University Press, Cambridge.

Kreyszig, E., 1979, Introductory Functional Analysis with Applications, John Wiley and Sons. Inc., Canada.

Litvak, Alexander E., 1998, The Extension of the Finite Dimensional Version of Krivine's Theorem to Quasi-Normed Spaces, Convex Geometric Analysis, 34, pp. 139-148.

Rano, G., 2017, Hahn Banach Extension Theorem in Quasi-Normed Linear Spaces, Advances in Fuzzy Mathematics, 12, pp. 825-833.

Rano, G., and Bag, T., 2014, Finite Dimensional Quasi-Normed linear space, The Journal of Fuzzy Mathematics, 22(2), pp. 669-676.

Rano, G., and Bag, T., 2015, Bounded Linear Operators in Quasi-Normed Linear Space, Journal of The Egyptian Mathematical society, 23, pp. 303-308.

Saphory, R.A., and Delfi, J.K., 2007, Quasi-Banach Space for the Sequence Space l^p where 0


Article Metrics

Abstract views : 125 | views : 91


  • There are currently no refbacks.

Copyright of Jurnal Matematika Thales ISSN 2715-1891 (Print).

Jumlah Kunjungan: View My Stats

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

JMT Indexed by: